BibTeX record: journals/jgt/HoltkampV10

download as .bib file

@article{DBLP:journals/jgt/HoltkampV10,
  author    = {Andreas Holtkamp and
               Lutz Volkmann},
  title     = {On local connectivity of graphs with given clique number},
  journal   = {Journal of Graph Theory},
  year      = {2010},
  volume    = {63},
  number    = {3},
  pages     = {192--197},
  url       = {http://dx.doi.org/10.1002/jgt.20419},
  doi       = {10.1002/jgt.20419},
  timestamp = {Fri, 24 Oct 2014 20:21:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jgt/HoltkampV10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}